# SDR SIMA20210805002

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 33,230 hours, 30,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO OPEN AND CLOSE.-C/A-LUBRICATED MAIN DOOR ACT & LOCK MECH IN REFERENCE TO AMM 52-11-00. OPERATIONS CHECK GOOD.
